# SDR SWAA2023041715009

- Difficulty date: March 10, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA 2023-185148<[01] REPAIRED FRAME ON BS 312 AND BETWEEN STR5L TO STR6L AT FWD GALLEY AREA IAW EA M-22-153-01244 SEE SUB TASK BAR CODE TTG8Q00JFQ50;[02] STEP 1 CORRECTED. REPAIRED FRAME ON BS 312 AND BETWEEN STR5L TO STR6L AT FWD GALLEY AREA IAW EA M-22-153-01244 SEE SUB TASK BAR CODE TTG8Q00JFQ50. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPAIRED FRAME ON BS 312 AND BETWEEN STR5L TO STR6L AT FWD GALLEY AREA IAW EA M-22-153-01244 SEE SUB TASK BAR CODE TTG8Q00JFQ50. SEE INDIVIDUAL SIGNOFFS BELOW.
